# SDR UHLA013331

- Difficulty date: April 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Part time: 345 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 200 - TTN-BED - ON PREFLIGHT, INSPECTION EXIT SIGNS AT FORWARD CABIN AND AT FORWARD EMERGENCY EXIT INOPERATIVE.  MAINTENANCE CLEANED CONTACTS ON BATTERY PACKS, OPS CHECK GOOD IAW DHMM 33-51-00.  REMOVED AND REPLACED BATTERY PACK AS PRECAUTIONARY MEASURE IN BUF.  (M)
